# SDR AALA960719

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT AT LEFT AISLE OF MAIN CABIN INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRE AT LEFT AISLE OF MAIN CABIN BY PAX SEAT ROW 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
